Sunday, December 4, 2022

Sudafed Sinus Max Strength Capsules

Sudafed Sinus Max Strength Capsules

Sudafed PE Maximum Strength

This information is intended for use by health professionals

Asda Max Strength Sinus Relief Capsules, Hard

Boots Max Strength Sinus Relief Capsules, Hard

Superdrug Max Strength Sinus Relief Capsules, Hard

Wilko Max Strength Sinus Relief Capsules, Hard

Sudafed Blocked Nose & Sinus Capsules

Numark Max Strength Sinus Relief Capsules, Hard

Morrisons Max Strength Sinus Relief Capsules

Sudafed Sinus Max Strength Capsules, Hard

Sudafed Congestion & Headache Relief Max Strength Capsules, Hard

Active Ingredient

For the full list of excipients, see section 6.1.

Red/blue hard gelatin capsules containing the drug product, an off-white powder.

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperature.

Route of administration: Oral

Swallow whole with water. Do not chew.

For all indications:

Adults, the elderly and children aged 16 years and over:

Two capsules every 4 to 6 hours when necessary to a maximum of 8 capsules in 24 hours.

Dosage should not be continued for longer than 3 days without consulting a doctor.

Children under 16 years:

Not to be used unless recommended by a doctor.

Paracetamol: Hypersensitivity to paracetamol or any of the other constituents.

Caffeine: Should be given with care to patients with a history of peptic ulcer.

Not to be used in children under the age of 16 years.

Avoid in patients with prostatic enlargement.

CONTAINS PARACETAMOL

Paracetamol

Purchasing In Bulk/high Unit Volume

Please note that when purchasing high unit volumes of single lines that delivery promotions are null and void.This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

Are There Any Side Effects

Like with many types of medicine, there is a chance of side effects. Potential side effects include:

  • Problems passing urine

If you notice any side effects, stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

You May Like: Where Does Your Head Hurt With A Sinus Headache

How To Store Sudafed Sinus Max Strength

Do not store above 25ºC.Keep this medicine out of the sight and reach of children.Do not use after the end of the month shown as an expiry date on the packaging.Medicines should not be disposed of via wastewater or household waste.Ask your pharmacist how to dispose of medicines no longer required.These measures will help to protect the environment.

Product Information Of Sudafed Sinus Max Strength

SUDAFED® Sinus Maximum Strength Capsules

This medicine is suitable for most adults and children aged 16 years and over but a few people should not use it.

Sudafed Sinus Max Strength Capsules contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.

Sudafed Sinus Max Strength Capsules with food, drink and alcohol Do not drink alcohol while taking this product. Information about some of the ingredients in this medicine This medicine contains less than 1 mmol sodium per 2 capsules, that is to say essentially sodium-free.

Recommended Reading: Houston Advanced Nose And Sinus

How To Take Sudafed Sinus Capsules

Adults and adolescents aged 16 years and over should take two capsules every four hours as needed, up to a maximum of four doses in 24 hours. Do not take more than eight capsules in 24 hours.

The capsules should be swallowed whole with a drink. They can be taken either with or without food.

Since the caplets contain caffeine, you should avoid drinking lots of caffeine-containing drinks, eg tea, coffee, cola, while you’re taking them. Excessive caffeine consumption can cause insomnia, restlessness, anxiety, irritability, headaches and palpitations.

Adults and adolescents aged 16 years and over should take two capsules every four hours.

Don’t take this medicine continuously for more than three days without getting medical advice. If your symptoms don’t go away or get worse despite taking this medicine, ask your pharmacist for advice.

Don’t take more than the recommended dose. Do not take Sudafed sinus max strength capsules with any other products that contain paracetamol, as this can easily result in exceeding the maximum dose of paracetamol.

An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys.

Get immediate medical advice if you or someone you know takes too much paracetamol, even if you feel well, because of the risk of delayed, serious liver damage.

Adults And Children Aged 12 Years And Over:

Take 2 capsules every 4 hours as required.

Leave at least 4 hours between doses.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years.

Warnings:

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not use the capsules after the date shown on the pack.

Keep out of the sight and reach of children.

Don’t Miss: What Is The Best Medication For Sinus Pressure

Sudafed Sinus Capsules And Other Medicines

If you’re already taking any other medicines, including herbal medicines and those bought without a prescription, you should always check with your pharmacist before taking Sudafed sinus max strength capsules as well, to make sure that the combination is safe.

Don’t take Sudafed sinus max strength capsules with any other medicines that contain paracetamol or a decongestant. Many over-the-counter painkillers and cold and flu remedies contain these ingredients. It’s important to check the ingredients of any medicines you buy without a prescription before taking them with Sudafed sinus max strength capsules, or ask your pharmacist for advice. Using more than one medicine with the same active ingredients at the same time could lead to you exceeding the maximum dose or having a higher risk of side effects.

Don’t take Sudafed sinus max strength capsules with any other medicines that contain paracetamol.

It’s fine to take Sudafed sinus max strength capsules with plain ibuprofen or aspirin . However, don’t take them with co-codamol, co-dydramol or Tramacet because these contain paracetamol.

Don’t take Sudafed sinus max strength capsules if you’re taking any of the following medicines, because the combination may increase your blood pressure:

  • amphetamine-like stimulants, including methylphenidate, dexamfetamine and modafinil
  • appetite suppressants
  • the antibiotic linezolid
  • tricyclic antidepressants, eg amitriptyline.

What other medicines contain the same active ingredients?

Ingredients Of Sudafed Sinus Max Strength

Sudafed PE Non Drowsy Tablets Review

The active ingredients in Sudafed Sinus Max Strength Capsules are:500 mg Paracetamol, 25 mg Caffeine and 6.1 mg Phenylephrinehydrochloride per capsule.Other ingredients are: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide , quinoline yellow , Patent Blue V , erythrosine and indigo carmine

Recommended Reading: Cvs Sinus Relief Nasal Spray

What To Do If You Miss A Dose Of Sudafed Sinus Congestion

  • Take a dose as soon as you remember. If it is almost time for your next dose, wait until then and take a regular dose. Do not take extra medicine to make up for a missed dose.

  • Ask your pharmacist, doctor, or health caregiver about the best way to dispose of any outdated medicine or medicine no longer needed.

  • Keep all medicine out of the reach of children. Never share your medicine with anyone.

Sudafed Sinus Congestion Warnings

  • Check with your doctor before using if you are pregnant or breastfeeding, or if you have heart disease, high blood pressure, diabetes, trouble urinating due to an enlarged prostate, or an overactive thyroid.

  • You should not use this medicine for more than 7 days unless ordered by a doctor.

  • If you do not get better after using this medicine for 7 days, or if you have a fever, talk to your doctor.

  • Wheezing or shortness of breath

Recommended Reading: How To Release Sinus Pressure In Eye

What Are Sudafed Sinus Max Strength Capsules

These Sudafed Capsules are a form of treatment that provides relief for the effects of sinusitis. Sinusitis is a condition that affects the nose and head primarily. Symptoms include a blocked, stuffy nose, a headache, a fever, and other aches and pains. These capsules work thanks to the three active ingredients that the capsules contain. These are:

Paracetamol is the painkiller that reduces any aches and pains and can also reduce a fever. Phenylephrine is a decongestant that reduces the effects of a blocked nose and caffeine is a mild stimulant to treat fatigue and when added to paracetamol, can increase the painkilling effectiveness.

Cautions With Other Medicines

Buy Sudafed Sinus Max Strength Capsules 16 Capsules

Some medicines and pseudoephedrine interfere with each other and increase the chances of you having side effects.

Check with a pharmacist or doctor if you’re taking:

  • antidepressants known as monoamine oxidase inhibitors
  • digoxin, a medicine for heart failure
  • tricyclic antidepressants, such as amitriptyline
  • ergot alkaloids, such as ergotamine

Pseudoephedrine is sometimes mixed with painkillers, such as cough and cold remedies.

Before taking any other medicines, check the label to see if they contain aspirin, paracetamol or ibuprofen.

Ask a pharmacist if you’re not sure.

Don’t Miss: Best Sinus Pressure Relief Medication

How Do Sudafed Sinus Capsules Work

Sudafed sinus max strength capsules contain three active ingredients, paracetamol , phenylephrine and caffeine .

Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. It works to bring down a fever by affecting an area of the brain that regulates our body temperature . This stops you feeling hot or shivery.

Phenylephrine relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.

Caffeine is a mild stimulant that helps reduce fatigue. Caffeine is also thought to enhance the painkilling effect of paracetamol.

Sudafed Sinus Max Strength 16 Capsules

Sudafed Sinus Max Strength Capsules are a fast-acting way to relieve the pain and congestion caused by sinusitis. With powerful ingredients, these capsules help clear your sinuses and get you feeling better quickly. Dont suffer from sinus pain and congestion any longer try Sudafed Sinus Max Strength Capsules today!

Sudafed Sinus Max Strength contains paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, caffeine, a stimulant to help combat tiredness and to help increase the pain relief, and phenylephrine hydrochloride, which is a decongestant.

Sudafed Sinus Max Strength is for use by adults, the elderly and children aged 16 years and over

You May Like: Cold Vs Flu Vs Sinus Infection

Sudafed Pe Sinus Congestion Maximum Strength Non

Get Fast, Free Shipping with
You Save:
$9.49 $8.49
Active Ingredients Carnauba Wax, D& C Yellow No. 10 Aluminum Lake, FD& C Red No. 40 Aluminum Lake, FD& C Yellow No. 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch Polyethylene Glycol, Polyvinyl Alcohol, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glyconate, Talc, Titanium Dioxide
Age Range Adult

Urgent Advice: Call 111 For Advice Now If:

1993 Sudafed Sinus Commercial
  • you take too much pseudoephedrine

Taking too much pseudoephedrine can be dangerous.

It can make you restless or your heartbeat fast, and make you feel sick or vomit. You may also have difficulty peeing.

Go to 111.nhs.uk or call 111.

If you need to go to A& E, do not drive yourself. Get someone else to drive you or call for an ambulance.

Take the pseudoephedrine packet or leaflet inside it, plus any remaining medicine, with you.

Also Check: Aleve Cold And Sinus Walgreens

How To Take Sudafed Sinus Congestion

  • Your doctor will tell you how much medicine to use. Do not use more than directed.

  • Follow the instructions on the medicine label if you are using this medicine without a prescription. If this medicine makes you feel restless, avoid taking it at bedtime.

  • Swallow the capsule or tablet whole. Do not crush, chew, or break.

  • The chewable tablet must be chewed completely before you swallow it. Do not swallow it whole.

  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup.

  • Follow the instructions on the medicine label if you are using this medicine without a prescription. If this medicine makes you feel restless, avoid taking it at bedtime.

  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup.

  • The chewable tablet must be chewed completely before you swallow it. Do not swallow it whole.

  • Swallow the capsule or tablet whole. Do not crush, chew, or break.

  • Your doctor will tell you how much medicine to use. Do not use more than directed.

How To Use Sudafed Sinus Max Strength

For oral use only. Do not take more medicine than the label tells you to. Take with a glass of water. Do not chew.

Adults, the elderly and children aged 16 years and over:

Two capsules every 4 to 6 hours as required

Do not take more than eight capsules in any 24 hoursperiod. Leave at least 4 to 6 hours between doses. If you do not get better, talk to your doctor or pharmacist. Do not take for more than 3 days unless advised by your doctor.

Taking this medicine with food and drink: You should avoid too much caffeine in drinks like coffee and tea. If you are also consuming other medicines or food that contains caffeine you may have a high caffeine intake and might have difficulty sleeping, start shaking and/or an uncomfortable feeling in the chest. If anyone has too much Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you. If you forget to take the medicine If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose

Recommended Reading: Dry Eyes And Sinus Pressure

Phenergan Elixir Is Not Suitable For The Following:

  • The person taking the medicine is under 2 years of age
  • You are allergic to promethazine hydrochloride or any of the other ingredients of Phenergan Elixir The signs of an allergic reaction include: a rash, swallowing or breathing problems, swelling of your lips, face, throat or tongue
  • You are taking a medicine for depression called a monoamine oxidase inhibitor . Also do not take Phenergan Elixir if you have stopped taking one of these MAOI medicines within the last 14 days. If you are not sure ask your doctor or pharmacist
  • The person is unconscious or suffers from severe dizziness, drowsiness or headache

Do not purchase this medicine if any of the above applies to you.

If you are not sure, talk to your doctor or our pharmacist before taking Phenergan Elixir.

How To Cope With Side Effects

Sudafed Congestion Headache Max Strength Fever Blocked Sinus Relief ...

What to do about:

  • feeling or being sick â try taking pseudoephedrine with or after a meal or snack. It may also help if you do not eat rich or spicy food. If you have been sick, drink plenty of water by having frequent sips to avoid dehydration. Signs of dehydration include peeing less than usual or having strong-smelling pee.
  • headaches â make sure you rest and drink plenty of fluids. Do not drink too much alcohol. Ask a pharmacist to recommend a painkiller. If your headache does not go away, stop taking pseudoephedrine or see your doctor. It may be because pseudoephedrine can increase your blood pressure.
  • dry mouth â chew sugar-free gum or suck sugar-free sweets.
  • feeling restless, nervous or shaky â stop taking pseudoephedrine and talk to a doctor if symptoms do not go away. Ask a pharmacist about trying a different medicine.
  • difficulty sleeping â try not to have a big meal in the evening and avoid drinking alcohol, tea or coffee. Try not to watch television or use your mobile phone before going to bed. Try to relax for an hour before bedtime.

Don’t Miss: Can A Sinus Infection Cause Loss Of Taste

How To Use Sudafed Sinus Extra Strength Tablet

See also Warning section.

Read and follow all directions on the package label. Do not give children medicines labeled only for adults. If you have any questions, consult your pharmacist.

Take this medication by mouth with or without food, usually every 4 to 6 hours as needed or as directed by your doctor.

If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose, take it more frequently, or use it for a longer time than directed.

Tell your doctor if your condition lasts for more than 1 week, if it gets worse, or if it occurs with a headache that doesn’t go away, rash, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

What Causes Sinusitis

Sinusitis is usually caused by an infection and generally lasts for up to 3 weeks on its own. It is often around after a cold or the flu and is characterised by a number of different symptoms, including:

  • Pain and swelling around the cheeks, eyes, and forehead

Using the right treatment can help to treat the condition and reduce its effects.

Also Check: Most Effective Antibiotic For Sinus Infection

Popular Articles
Related news